# SDR UALA2010050401504

- Difficulty date: May 3, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 36,746 hours, 8,165 cycles
- Engine: Pwa PW4084
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8088001
- Part serial: 118
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS RT ENGINE TOOK APPROX 1 MINUTE TO SHUTDOWN AFTER FUEL CUT-OFF SW MOVED TO CUT-OFF.  MSG 73-60212 AND 28-11006 ON EXISTING FAULTS. REPLACED FMU IAW AMM. PERFORMED LEAK CHECK OF NR 2 ENG FMU ON ACCT OF FMU CHANGE. NO LEAKS NOTED.  RAN ENG IAW TEST TABLE. ENG CHECKS GOOD.
